MathSciNet Relay Station
MathSciNet bibliographic data
MR2810519 (2012g:65201) 65M60 (35K20 35K59 65M15 65M55)
Liu, Wei; Rui, Hong-xing; Guo, Hui A two-grid method with expanded mixed element for nonlinear reaction-diffusion equations. Acta Math. Appl. Sin. Engl. Ser. 27 (2011), no. 3, 495–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement